# SDR FDEA201204091303

- Difficulty date: April 9, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11F
- Aircraft serial: 48469
- Aircraft time: 60,991 hours, 13,172 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC0502506
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING  (WING SIDE) OTBD FLAP, INBD HINGE SIDE LOAD FITTING SURFACE, FOUND CORRODED.  REWORKED IAW CMM 20-11-02 REV 72.  UPPER EXISTING THICKNESS: 0.412", MATERIAL REMOVED: 0.005", REMAINING THICKNESS: 0.407".   LOWER EXISTING THICKNESS: 0.403", MATERIAL REMOVED: 0.006", REMAINING THICKNESS: 0.397". REPAIR ACCOMPLISHED IAW EA NR 1-5750-160028, PART 1, STEPS 3, 4, 5 AND 7.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
